Couldn't find what you looking for?

TRY OUR SEARCH!

Hey. I have a problem with my stomach. It all started 6 months ago. I kept having acid problems, whenever I eat late or whenever I eat something that doesn’t fit my stomach, the problem appears.

I was hoping it will pass by itself but at the end I had to go to the doctor and I was diagnosed with gastroesophageal reflux disease.

It was not a big surprise for me. They prescribed me some GERD medication and I started taking it regularly. The thing is I think that this medication is causing me a slow hearth rate. Is this possible?

Loading...

Hey there darling.

Do you still have that sickness in your stomach when you eat something?

It is a big problem when acid fluids are destroying your heart. My friend’s mom had this issue as well and as far as I can remember they prescribed GERD medication for her as well. I don’t remember that she had any problems with it. Her heart was always slow and she never told me that her mom had problems with his medication. I do believe that everything depends from type of person and stage of the disease.

Tell me, how do you feel now? 

Reply

Loading...

Hey La Yi La, thank you for your comfort. It means a lot to me.

I am not feeling so well. I still have problems with my stomach. The doctor says I need to take better care of what I eat. And I’m not self-disciplined, if somebody offers me a piece of chocolate, chances are I will be eating the whole box.

I don’t know, I’m starting to think that I’m imagining things. Everyone thinks so. But it really seems to me that it started happening right after I started taking this medication.

And heart rate can be measured so they can’t say I’m imagining that.

Reply

Loading...

Look, I don’t think that you are imagining stuff. People are sometimes not familiar with the side effects of medication and they think that what you say makes no sense. When I had to take Salofalk because of my IBD I constantly had difficulties breathing and also numbness in my hands, it was very scary for me and when I told that to my mother she thought that the numbness was something that I created in my mind because I was scared. It turned out, it was on the list of side effects in the instructions. So take a look at it, read the instructions carefully, maybe you’ll find it there. Which medication do you use?

Reply

Loading...

Hello again. Thank you so much Stradivarius, at least somebody understands. I did go through instructions when I started using this medication and I do not recall reading about slow heartbeat as of one of the possible side effects. Maybe I’m wrong. I will tell my mother to save the instructions next time so I can check that out once more.

By the way, the medication is called Nexium. Is there anyone here who uses it? I would love to hear how others respond to it. Or maybe someone knows if low heartbeat can be a possible side effect of it?

Reply

Loading...

Hey there.

You have all my support as well. A lot of people don’t read instructions before they start to use some medications. That is something that I do as well. Of course, that is not good. We all need to read instructions and we need to consult our doctors.

My friend never reads instruction and I think that she was overdosed with medicines a couple of months ago.

She was breathing hard and she lost the feeling in her arm for 10 minutes. This is serious and you need to control this all the time.

I hope that everything is fine with you.

Reply

Loading...

Good day everyone.

Adria18, look I am not familiar with medicine that you are using now, but I can remember that my roommate was using other one a few months ago.

And I do know that she was complaining to a few side – effects. It is a proton pump inhibitor that blocks acid production in your stomach and it is available as a generic.

It is also used to treat stomach and duodenal ulcers, gastro diseases, etc.

I know that most common causes of this medicine is diarrhea, nausea, vomiting, stomach pain, gas, headache, dry mouth, rash, nervousness but I didn’t know that it can cause a slow heart rate.

Reply

Loading...

Hello everyone.
I also have problem with my stomach and I do know what do you fell and generally how do you feel. I also had problems with some GERD medications after they prescribed them to me. Whatever I was eating it made me sick. First I was thinking that I ate something wrong but after my hart started to rate very, very slow I figure out that something else is wrong. So I went to see the doctor and he explained to me that those medications make me sick and that they are the reason why my heart is not working like it was working before. So yes, it is possible. My doctor changed therapy for me. I think that you should ask the same thing.
Reply

Loading...